Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Why were nipples itching badly? Is being diabetic related? Worry?

Hi Im a 58 year old male, living in South Africa. About one week ago both my breast nipples started itching badly, I applied some anti inflamitory cream and got some relief for a couple of hours. Im 5 10 and weigh 117 kg and am a type 2 diabetic. My nipples are white and when scratched they go darker shade of red. Shouls I be worried?? Robin van den Berg
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Dear Mr.Van den Berg

Nothing serious but be cautious

Fungal Injections more likely in Diabetic Patients. You did not mentioned whether your Blood sugar levels are under control or not. get it checked and maintain optimum levels. you can try Surgical spirit to clean your nipple 2 - 3 times per day and keep it dry. if necessary consult Dermatologist.

all the best

Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor